# SDR REXA2024080600620

- Difficulty date: May 9, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180931
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 FWD CORRODED AND REQUIRES REPLACEMENT.  INSTALLED NEW PAX DOOR FWD INTERCOSTAL DD4 P/N 601R318093-1 IAW CRJ 900 SRM 51-42-06-001-001-A01
